# SDR UIEA2012070400297

- Difficulty date: July 4, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 43,609 hours, 7,029 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Cooling Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EQUIPMENT COOLING EICAS MESSAGE APPEARED ON CLIMB OUT.  WENT AWAY IN OVERRIDE POSITION BUT RETURNED IN BOTH STANDBY AND NORMAL MODES DURING CRUISE. (INSPECTION OF MAIN DECK DISTRIBUTION DUCTS CARRIED OUT.  FOUND MAIN DUCT CLAMPS LOOSE AND SEPARATED BETWEEN STA 800 AND STA 1250. RESECURED ALL CLAMPS AND DUCTS IAW AMM 21-23-02. ACCOMPLISHED EQUIPMENT COOLING GROUND TEST IAW AMM 21-58-00 AND TEST PASSED. )
